Characterizing Non-Matrix Properties of Varieties of Algebras in the Language of Forbidden Objects
Serdica Mathematical Journal, Tome 38 (2012) no. 1-3, pp. 473-496
Cet article a éte moissonné depuis la source Bulgarian Digital Mathematics Library
We discuss characterizations of some non-matrix properties of varieties of associative algebras in the language of forbidden objects. Properties under consideration include the Engel property, Lie nilpotency, permutativity. We formulate a few open problems.
Keywords:
Algebras with Polynomial Identity, Non-Matrix Varieties, Engel Property, Lie Nilpotency, Semigroup Identities, Forbidden Algebras, Varieties of Associative Algebras
@article{SMJ2_2012_38_1-3_a21,
author = {Finogenova, Olga},
title = {Characterizing {Non-Matrix} {Properties} of {Varieties} of {Algebras} in the {Language} of {Forbidden} {Objects}},
journal = {Serdica Mathematical Journal},
pages = {473--496},
year = {2012},
volume = {38},
number = {1-3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SMJ2_2012_38_1-3_a21/}
}
TY - JOUR AU - Finogenova, Olga TI - Characterizing Non-Matrix Properties of Varieties of Algebras in the Language of Forbidden Objects JO - Serdica Mathematical Journal PY - 2012 SP - 473 EP - 496 VL - 38 IS - 1-3 UR - http://geodesic.mathdoc.fr/item/SMJ2_2012_38_1-3_a21/ LA - en ID - SMJ2_2012_38_1-3_a21 ER -
Finogenova, Olga. Characterizing Non-Matrix Properties of Varieties of Algebras in the Language of Forbidden Objects. Serdica Mathematical Journal, Tome 38 (2012) no. 1-3, pp. 473-496. http://geodesic.mathdoc.fr/item/SMJ2_2012_38_1-3_a21/